# SDR 96FDEA01282

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641FE
- Make and model: Boeing 747245F
- Aircraft serial: 20827
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING TANK EXTERNAL LOWER SKIN AT BS 1240 LBL 99 FOUND CORROSION EXCEED SRM LIMIT.  *S/D*  REPAIR CARRIED OUT PER FED EX ENGINEERING REPAIR AUTHORIZATION-ERA NR 57-10-98.
